# SDR SWAA2022052396238

- Difficulty date: April 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 521CB LEADING EDGE AT LT WING 2022-211289 / [01] RESTORED SURFACE PROTECTION ON ACCESS PANEL 521CB IAW AMM 51-21-99-300-801 SEE INDIVIDUAL SIGNOFFS BELOW.;[02] TASK COMPLETED
